# SDR 97ZZZM616

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RIGHT HORIZONTAL STAB T/E BEAM HAS EXFOLIATION CORROISON AT ES 1763149 AND SURFACE CORROISON AT ES 44.  MATERIAL REMOVAL BEYOND LIMITS IAW SRM 55-20-6.  FABRICATED SPLICE CAP FROM 100 INCH 7075 T6 46 INCH BY 1.7 INCH.  FABRICATED SPLICE PLATE FROM .040 7075 T6 48 INCH BY 3.6 INCH.  FABRICATED STRAPS FROM .050 7075 T6 8.75 INCH BY .75 INCH AND 9.25 INCH BY 1.1 INCH.  FABRICATED 55-20-06.  ES CORROSION WAS IN LIMITS (.005) IAW SRM 51-10-06.
